Texas, 2011

Wildfire in Texas, March 1, 2011

March 1, 2011 · NWS FWD · 1 event in 1 county or zone

A 250 acre wildfire in Parker County burned one structure.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$60,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A 250 acre wildfire in Parker County burned one structure.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Mar 1, 11:13 AM CST, 2 hours 47 minutes earlier.

Area forecast discussion, Mar 1, 11:13 AM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1113 AM CST TUE MAR 1 2011

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH 00Z THURSDAY. WE WILL SEE AN
INCREASE IN HIGH CLOUDS FROM THE WEST OVERNIGHT TONIGHT...BUT
SINCE THIS IS NOT CONSIDERED OPERATIONALLY SIGNIFICANT DID NOT ADD
ANOTHER LINE TO THE TAFS TO INCLUDE THEM. SOUTH TO SOUTHEAST WINDS
OF 10 KNOTS OR LESS WILL PREVAIL.

58

&&

.UPDATE...
PICTURE PERFECT DAY IS ONGOING ACROSS NORTH TEXAS THIS AFTERNOON.
HIGHS THIS AFTERNOON WILL BE IN THE UPPER 60S TO LOWER 70S WITH
CLEAR SKIES. CURRENT FORECAST IS IN GREAT SHAPE AND NO UPDATES ARE
NEEDED.

85/NH

&&

.PREV DISCUSSION... /ISSUED 230 AM CST TUE MAR 1 2011/
AFTER A COOL...CLEAR AND CALM MORNING WITH SOME PATCHY FROST...
TEMPERATURES WILL STEADILY WARM THROUGH THE DAY AND REACH THE
UPPER 60S TO LOWER 70S BY LATE AFTERNOON. SURFACE HIGH PRESSURE
WILL MOVE TO THE EAST TONIGHT WHILE A WEAK LEE TROUGH DEVELOPS IN THE
WEST. THIS PATTERN WILL RESULT IN A GRADUAL RETURN OF LOW LEVEL
MOISTURE. A WARM AIR ADVECTION PATTERN WILL SET UP WEDNESDAY
THROUGH FRIDAY WITH AN APPROACHING SHORT WAVE AND DEEPENING
SURFACE TROUGH IN THE WEST. HIGH TEMPERATURES WEDNESDAY THROUGH
FRIDAY WILL BE IN THE 70S WITH LOWS WARMING FROM THE UPPER 30S TO
LOWER 40S WEDNESDAY MORNING TO THE UPPER 40S TO MIDDLE 50S BY
FRIDAY MORNING. INCREASING LIFT AND INSTABILITY FRIDAY AFTERNOON
AND FRIDAY NIGHT WILL RESULT IN A CHANCE OF SHOWERS AND
THUNDERSTORMS...ESPECIALLY ACROSS THE NORTHEAST ZONES WHERE LIFT
AND MOISTURE WILL BE MOST FAVORABLE. PRECIPITATION CHANCES WILL
END FROM WEST TO EAST SATURDAY MORNING WITH THE PASSAGE OF AN
UPPER LEVEL SHORT WAVE AND SURFACE COLD FRONT. MUCH COOLER AND
DRIER CONDITIONS ARE EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY.
EXPECT HIGHS MAINLY IN THE 60S AND LOWS IN THE 30S TO LOWER 40S.
ANOTHER UPPER LEVEL TROUGH WILL MOVE ON SHORE IN THE PACIFIC
MONDAY WHILE A SURFACE TROUGH DEVELOPS IN THE WEST...RESULTING IN
INCREASING LOW LEVEL MOISTURE AND WARMER TEMPERATURES. AFTERNOON
HIGHS MONDAY WILL REACH THE MIDDLE 60S TO LOWER 70S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  46  72  47  77 /   0   0   0   0   5
WACO, TX              70  41  74  46  77 /   0   0   0   0   5
PARIS, TX             67  40  68  42  72 /   0   0   0   0   5
DENTON, TX            71  41  72  46  76 /   0   0   0   0   5
MCKINNEY, TX          68  38  69  43  74 /   0   0   0   0   5
DALLAS, TX            69  47  70  48  76 /   0   0   0   0   5
TERRELL, TX           68  41  70  46  74 /   0   0   0   0   5
CORSICANA, TX         70  44  72  47  75 /   0   0   0   0   5
TEMPLE, TX            72  41  75  46  77 /   0   0   0   0   5
MINERAL WELLS, TX     72  42  75  46  78 /   0   0   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/85
Hazardous weather outlook, Mar 1, 3:42 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CST TUE MAR 1 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
342 AM CST TUE MAR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY
MORNING. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Parker

When
March 1, 2:00 PM CST to 8:00 PM CST
Where
Parker forecast zone
Property damage
$60,000
Reported by
Park/Forest Service
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

A 250 acre wildfire off County Road 1885 burned one structure.

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, March 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 288556.